Uceris Side Effects?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

LosingHope26
New Member


Date Joined May 2013
Total Posts : 4
   Posted 6/6/2013 7:39 PM (GMT -6)   
I had a colonoscopy last Friday and found out that my UC progressed to the entire large intestine. When for 6 years prior it was just in the first portion of the colon.

My dr prescribed Uceris and I am on my 6th day on it. I'm a bit confused about the side effects. Starting yesterday, I feel constipated (still passing BM's, just really hard to get out), really weak, tired, uneasy strange feeling in abdomen at all times.
*Anyone else have these side effects? If so, do they eventually go away?

ks1905
Veteran Member


Date Joined Sep 2005
Total Posts : 2796
   Posted 6/6/2013 8:32 PM (GMT -6)   
It's my 5th day on Uceris; I've had some cramping in my intestines but I was just thinking that my colon was healing and that's what was causing the discomfort/cramping. I'm not too concerned about it.

I am having a little insomnia and anger issues, but nothing closing to the crazy side effects of Prednisone.

I am definitely seeing dramatic improvements in getting this flare getting under control since starting the Uceris.
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, October 31, 2014 8:28 AM (GMT -6)
There are a total of 2,256,147 posts in 250,955 threads.
View Active Threads


Who's Online
This forum has 157705 registered members. Please welcome our newest member, Darah.
210 Guest(s), 15 Registered Member(s) are currently online.  Details
hornet599, Utahgal, kazbern, Backtolife, Darah, Fit2Btied, HowieL, Aniki980, Sinfulsot, FLBeachgal, GC1pink, electracat, Breaking Free, Myself 09, straydog


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest  Follow HealingWell.com on YouTube
Advertisement
Advertisement

©1996-2014 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer